# SDR SWAA2022030448975

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 17,589 hours, 7,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRAKE LEFT OF CENTER AT BS540 CRACKED / R&R FLOORBOARD SUPPORT BRAKE LEFT OF CENTER AT BS540 PER SRM 51-40-02AMT 109918
